Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 53, NWS Houston/Galveston, TX

June 2, 2016Chambers County, Galveston County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Jun 2, 2016, 11:12 AM CDT for Chambers County, Galveston County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 11:12 AM CDT (16:12 UTC)
Expired
Jun 2, 2016, 2:15 PM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Chambers County, TX, Galveston County, TX

The radar

The Houston radar (KHGX), 59 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1712 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1712 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

300 
WGUS54 KHGX 021612
FFWHGX
TXC071-167-021915-
/O.NEW.KHGX.FF.W.0053.160602T1612Z-160602T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1112 AM CDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 215 PM CDT

* AT 1111 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. 2 TO 4 INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HIGH ISLAND...GILCHRIST...BOLIVAR PENINSULA...ROLLOVER PASS AND
  CRYSTAL BEACH.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 2955 9439 2949 9436 2947 9437 2930 9467
      2937 9474 2980 9462 2970 9436 2956 9435

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 10:40 AM CDT, 32 minutes earlier.

Area forecast discussion, Jun 2, 10:40 AM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1040 AM CDT THU JUN 2 2016

.UPDATE...
In the short term - great news with clearing expanding across the
area. Line of prolific rain from near CLL to CXO to HOU to LBX
continues to shift eastward as upper s/w tracks through to the
east. Intense rain rates of 2+" per hour will continue for at
least a couple more hours over the eastern areas where ll moisture
transport is maximized ahead of the line. Gusty winds of 30+ mph
will accompany the stronger storms. By early afternoon a large
part of the area should be rainfree (except for the northern and
eastern areas) at least for a few hours. Next s/w can be seen on
water vapor tracking into DRT area and lift from this should
arrive around 21-23 mainly across the southwestern areas (where
coincidently the greatest heating/destabilization will have
occurred. Have lowered pops substantially in the west through 21z
then ramp them back up and will keep the with the previous
forecasts trend of high pops and qpf across the southern areas.
45

&&

.PREV DISCUSSION... /ISSUED /

DISCUSSION...
What can be said that hasn't already been communicated over these
past few days? We are entering into this latest high severe
weather event that will again likely produce another 2 to 4
inches of areawide rainfall...with localized amounts in excess of
8 inches...over the next 48 to 72 hours. The upper low over the
Trans Pecos region has transitioned to a broad open wave trough
whose positive tilted axis lays over the western half of the
state. A vigorous shortwave disturbance ejecting eastward from
this trough is initializing flood-producing convection over San
Antonio's forecast area this morning...and this wave will be
rotating across our CWA through the daylight hours. This most
likely scenario will be for this shortwave to trigger periods of
moderate to locally heavy precipitation from near sunrise through
early evening... clusters of thunderstorms will drop an average 1
to 3 inches of precipitation with localized amounts exceeding 6
inches. This...in short...will reaggravate the regions' flooding
woes both from a sheet/flash flooding and rising... swollen river
flood threat. The real secondary threat will be wind...it will
not take as much wind to topple trees within this very saturated
soil. Thunderstorm wet downbursts on the range of 30 to 40 kts
will bring trees down...strongest winds in excess of 45 knots may
produce residential and business damage. Can't rule out a brief
weak tornado forming along any bowed segment or line break but...
with this very tropical near 2" PWAT tropical air mass...early
day offshore waterspouts may be observed within nearshore convection
moving ashore.

The warm core mid-upper low sitting sitting over the forecast area
for a good day or so will eventually shear out over the weekend
(high confidence mention). As it does...lowering coastal pressures
Friday into Saturday will aid in enhancing lower level convergence
that may focus higher rainfall further south...this all dependent
on the location of the trough axis --> sets up along near a Highway
59 corridor then high rainfall occurs over the coastal counties
while if it sets up along or near parallel to the upper Texas coastline
then the high rainfall will occur where most want it...over the
Gulf. As the surface trough stretches out/low moves northeast...a
frontal boundary will travel over the CWA and veer winds northerly
early Sunday. This will be the beginning of the end of this early
June high rainfall event. Higher rain chances will linger along
the coast and points offshore Sunday before falling to below
mentionable early Monday. Slight chance POPs will only exist along
the sea breeze boundary Monday through Wednesday as the state falls
on the far eastern edge of a eastern Pacific/Baja region upper
ridge.

Rain and overcast will maintain relatively cooler temperatures of
near 10 degrees below normal afternoon maximums...muggy upper 70
to lower 80 maximums/upper 60 to middle 70 minimums through Saturday.
Once the bulk of the inclement weather clears early next
week...subsequent work week temperature readings will warm back
up into the mean upper 80s to lower 90s through the dry out
period. 31

MARINE...
Onshore flow has come back up in advance of storm complex currently
in cntl Tx. Will re-hoist the caution flags in the Gulf waters into
the early aftn hours. Anticipate this storm complex to move
into/impact the upper Tx coastal waters between now and that time as
well with locally higher/rough waters. Expect winds/seas to weaken a
bit late in the day, but repeat scenarios can be expected into the
weekend as a series of upper level disturbances move overhead and
produce periods of unsettled weather. May see a weak frontal
boundary approach the coast later this weekend, but there is still
considerable uncertainty in regards to timing. 47

AVIATION...
Look for increasing tstm coverage this morning...persisting into the
mid/late aftn hours. Favorable upper level pattern for locally
heavy/training cells. Will probably see somewhat a break in the
precip this evening...followed by regeneration overnight. As long
the the upper low remains to our west (which it should going into
the weekend) look for disturbances rotating around it to trigger
periods of unsettled wx and storm complexes. Outside of convection,
expect mostly VFR conditions, but maybe some patchy shallow fog at
night. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      81  68  81  68  81 /  90  70  60  60  70
Houston (IAH)              82  69  83  69  82 /  90  60  70  60  70
Galveston (GLS)            82  74  81  76  81 / 100  80  70  80  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Friday evening FOR THE FOLLOWING
     ZONES: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 3 PM CDT this
     afternoon FOR THE FOLLOWING ZONES: Coastal waters from
     Freeport to the Matagorda Ship Channel out 20 NM...Coastal
     waters from High Island to Freeport out 20 NM...Waters from
     Freeport to the Matagorda Ship Channel from 20 to 60 NM...
     Waters from High Island to Freeport from 20 to 60 NM.

&&

Discussion...45
Hazardous weather outlook, Jun 2, 7:15 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
715 AM CDT THU JUN 2 2016

TXZ163-164-176>179-195>200-210>214-226-227-235>238-031215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
715 AM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE COMING AROUND AN APPROACHING WESTERN
UPPER LOW...COUPLED WITH DEEP MOISTURE AND FAVORABLE UPPER LEVEL
WINDS...WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAIN WITHIN
PASSING THUNDERSTORMS. AREAWIDE RAINFALL TOTALS WILL AVERAGE
BETWEEN 1 AND 3 INCHES...BUT THERE WILL BE ISOLATED TOTALS THAT
EXCEED 5 TO 6 INCHES. HOURLY RAINFALL RATES OF 2 INCHES WILL
LIKELY CREATE...OR RE INTRODUCE...FLASH FLOODING. A SECONDARY
THREAT WILL BE STORM WINDS GREATER THAN 30 MPH IN GUST. WINDS OF
THIS MAGNITUDE MAY TOPPLE TREES PER THE ONGOING SATURATED NATURE
OF REGIONAL SOILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A UPPER LOW WILL MOVE OVER THE REGION FRIDAY AND THIS WILL CREATE
ENOUGH INSTABILITY WITHIN A DEEPLY MOIST ENVIRONMENT TO REGENERATE
PERIODS OF SHOWERS AND THUNDERSTORMS. RAINFALL TOTALS OF 1 TO 3
INCHES WILL BE POSSIBLE ONCE AGAIN...WITH LOCALIZED AMOUNTS OF
GREATER THAN 4 INCHES. FLOODING AND WINDS WILL AGAIN BE THE MAIN
THREAT THROUGH SATURDAY.

A POSSIBLE FRONTAL BOUNDARY SLOWLY SAGGING INTO THE AREA LATER THIS
WEEKEND MAY PROVIDE ADDITIONAL NEAR COASTAL FOCUS FOR CONTINUED DAILY
PRECIPITATION INTO EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS NEED TO BE AWARE OF SEVERE WEATHER OCCURRENCES...FROM HIGH
RAINFALL RATES LEADING TO FLOODING TO DAMAGING WIND AND POSSIBLY ISOLATED
TORNADOES TODAY THROUGH THE WEEKEND.

In the hours before

Local storm report, Jun 2, 7:38 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
738 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     MARINE TSTM WIND PALACIOS                28.71N  96.24W
06/02/2016  M44 MPH          MATAGORDA          TX   ASOS

&&

EVENT NUMBER HGX1600205

BLOOD
Special weather statement, Jun 2, 10:20 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1020 AM CDT THU JUN 2 2016

TXZ164-177>179-199-021600-
TRINITY TX-SAN JACINTO TX-WALKER TX-POLK TX-MONTGOMERY TX-
1020 AM CDT THU JUN 2 2016

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN WALKER...SAN JACINTO...
CENTRAL MONTGOMERY...NORTHWESTERN POLK AND SOUTHWESTERN TRINITY
COUNTIES THROUGH 1100 AM CDT...

AT 1018 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CUT AND SHOOT...OR NEAR WILLIS...MOVING NORTH AT 40 MPH.

WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. WITH THE WET
GROUND ACROSS THE AREA DEAD OR DAMAGED TREES MAY BE SUSCEPTIBLE TO
THESE WINDS AND MAY TOPPLE OVER.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN CONROE...WILLIS...TRINITY...PANORAMA VILLAGE...ONALASKA...CUT
AND SHOOT...NEW WAVERLY...COLDSPRING...POINT BLANK...RIVERSIDE...
SEBASTOPOL...NORTHWESTERN WEST LIVINGSTON...OAKHURST AND EVERGREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3027 9528 3038 9553 3109 9535 3098 9487
TIME...MOT...LOC 1518Z 196DEG 33KT 3041 9536
Special weather statement, Jun 2, 10:32 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1032 AM CDT THU JUN 2 2016

TXZ200-214-238-021615-
GALVESTON TX-CHAMBERS TX-LIBERTY TX-
1032 AM CDT THU JUN 2 2016

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN LIBERTY...NORTHEASTERN
GALVESTON AND CHAMBERS COUNTIES THROUGH 1115 AM CDT...

AT 1031 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF HIGH ISLAND TO PELICAN
ISLAND TO 17 MILES SOUTHEAST OF GALVESTON STATE PARK. MOVEMENT WAS
NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GALVESTON PIER 21...ANAHUAC...AMES...DAISETTA...HARDIN...DEVERS...HIGH
ISLAND...BOLIVAR PENINSULA...GALVESTON PLEASURE PIER...PELICAN ISLAND...
WINNIE...CRYSTAL BEACH...THE STRAND...STOWELL...GILCHRIST...PORT BOLIVAR...
ROLLOVER PASS...SMITH POINT...OFFATTS BAYOU AND OAK ISLAND.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2955 9439 2953 9438 2942 9445 2932 9464
      2917 9483 2928 9485 3030 9472 3029 9466
      3011 9460 3011 9444 2989 9444 2989 9436
      2956 9435
TIME...MOT...LOC 1531Z 203DEG 32KT 2964 9451 2935 9482 2902 9477
Local storm report, Jun 2, 10:37 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
1037 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     MARINE TSTM WIND GALVESTON               29.23N  94.89W
06/02/2016  M49 MPH          GALVESTON          TX   ASOS

            49 MPH TSTM WIND GUST MEASURED AT GALVESTON SCHOLES
            FIELD AIRPORT.

&&

EVENT NUMBER HGX1600206

MM

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:17 PM CDTAreal Flood AdvisoryHGXColorado, Wharton58 min
Jun 1, 8:18 PM CDTRiver Flood WarningHGXHarris, Montgomery39 hr
Jun 1, 8:23 PM CDTRiver Flood WarningHGXHarris13 hr
Jun 1, 8:26 PM CDTFlash Flood WarningHGXHarris, Montgomery2 hr
Jun 1, 8:30 PM CDTRiver Flood WarningHGXHarris39 hr
Jun 1, 9:08 PM CDTRiver Flood WarningHGXHarris13 hr
Jun 1, 9:16 PM CDTSpecial Weather StatementHGXLiberty44 min
Jun 1, 9:26 PM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty2 hr
Jun 1, 9:44 PM CDTFlash Flood WarningHGXChambers, Harris, Liberty91 min
Jun 1, 11:03 PM CDTAreal Flood AdvisoryHGXChambers, Harris57 min
Jun 2, 6:49 AM CDTAreal Flood AdvisoryHGXMontgomery116 min
Jun 2, 7:19 AM CDTSpecial Marine WarningHGX86 min
Jun 2, 7:38 AM CDTRiver Flood WarningHGXHarris4 days
Jun 2, 8:31 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris3 hr
Jun 2, 8:54 AM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton4 days
Jun 2, 8:54 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton24 hr
Jun 2, 8:58 AM CDTRiver Flood WarningHGXMontgomery65 hr
Jun 2, 9:29 AM CDTFlash Flood WarningHGXChambers, Liberty3 hr
Jun 2, 9:38 AM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery3 hr
Jun 2, 10:20 AM CDTSpecial Marine WarningHGX115 min
Jun 2, 10:20 AM CDTSpecial Weather StatementHGXSan Jacinto40 min
Jun 2, 10:32 AM CDTSpecial Weather StatementHGXChambers43 min
Jun 2, 10:37 AM CDTSpecial Marine WarningHGX23 min
Jun 2, 12:09 PM CDTSpecial Marine WarningHGX96 min
Jun 2, 2:26 PM CDTAreal Flood AdvisoryHGXGrimes, Harris, Montgomery, Walker, Waller3 hr
Jun 2, 2:40 PM CDTAreal Flood AdvisoryHGXFort Bend, Harris2 hr
Jun 2, 3:38 PM CDTSpecial Weather StatementHGXSan Jacinto52 min
Jun 2, 4:04 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Harris3 hr
Jun 2, 4:10 PM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery, San Jacinto3 hr
Jun 2, 4:57 PM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Harris, Liberty2 hr
Jun 2, 5:16 PM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery119 min
Jun 2, 5:22 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Matagorda, Wharton113 min
Jun 2, 5:26 PM CDTSpecial Marine WarningHGX64 min
Jun 2, 5:36 PM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery3 hr
Jun 2, 5:38 PM CDTSpecial Weather StatementHGXChambers52 min
Jun 2, 5:49 PM CDTSpecial Weather StatementHGXChambers41 min
Jun 2, 6:01 PM CDTSpecial Weather StatementHGXFort Bend59 min
Jun 2, 6:12 PM CDTFlash Flood WarningHGXChambers, Harris3 hr
Jun 2, 6:29 PM CDTSpecial Marine WarningHGX31 min
Jun 2, 6:39 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Wharton111 min
Jun 2, 6:50 PM CDTRiver Flood WarningHGXHarris24 hr
Jun 2, 6:54 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris3 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.